# SDR SWAA2022082545701

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- Aircraft time: 9,610 hours, 4,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMERGANCY FLASHLIGHT SHOWS NO CHARGE / [01] OK TO CONTINUE PER MEL 25-64-02. SP1B. AUTH # 83426;[02] CORRECTLY POSITIONED FWD GALLEY EMER FLASHLIGHTS AND VERIFIED GREEN LEDS OK FOR SVC PER AMM 25-64-00.
